| Model Number |
1002717 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that customer experienced occlusion alarms.There was no reported impact to the customer¿s blood glucose level.Customer declined further troubleshooting, and case was documented with no additional corrective actions reported.